Advice & Tips:
To be on this medicine is a god send for myself.... I have not had a seizure in a year.... I also changed many things in my life though. You do have to take it the way your doctor tells you too. If you party a lot you need to " tone it down" for the sake of your health. Topamax honestly has made it easier for me live my life w/o having to worry about having another seizure... Granted you have to live your life a bit more stress free.. Being that STRESS also causes seizures.... Chaos... The mind can only take so much... Eat healthy.. Excercise to the best of your ability. :0) I was on a bunch of meds that made me very dopey at one time... The docs and I narrowed it down to this one, and it's been doing the job. Yes there are a few side effects but nothing like a siezure.... I get the tingles through my hands... I tend to forget things at times... But then I'm right back on track! These are chances you take to become better.... So good luck to all! hope I was of help!